# SDR AWXA9900402

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 531120922056
- Condition: Corroded
- Location: Bs 1292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AND OUTBD SEAT TRACKS Y-1292 CORRODED AT FRAME 20.  FABRICATED AND INSTALLED  REPLACEMENT SEAT TRACKS RT INBD AND OUTBD Y 1292 AS PER DWG NR 53112092205 AND 206 RESPECTIVELY.
